HOME    About Institutional Repository    mypage        Japanese    library    university    Feedback

茨城大学機関リポジトリ >
College of Science >
Mathematical journal of Ibaraki University (ISSN 1883-4353) >

 
Title :Kato's inequalities for admissible functions to quasilinear elliptic operators A
Authors :Xiaojing, Liu
Toshio, Horiuchi
Issue Date :2019
Type Local :雑誌掲載論文
Publisher :College of Science, Ibaraki University
URI :http://hdl.handle.net/10109/14261
Citation :Mathematical Journal of Ibaraki University Vol.51 p.49 -64
Appears in Collections:Mathematical journal of Ibaraki University (ISSN 1883-4353)

Files in This Item:

File Description SizeFormat
20190005.pdf130KbAdobe PDFView/Open